Open Access
2012 n -Bazilevic Functions
F. M. Al-Oboudi
Abstr. Appl. Anal. 2012(SI12): 1-10 (2012). DOI: 10.1155/2012/383592


The aim of this paper is to define and study a class of Bazilevic functions using the generalized Salagean operator. Some properties of this class are investigated: inclusion relation, some convolution properties, coefficient bounds, and other interesting results.


Download Citation

F. M. Al-Oboudi. " n -Bazilevic Functions." Abstr. Appl. Anal. 2012 (SI12) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1242.30008
MathSciNet: MR2922932
Digital Object Identifier: 10.1155/2012/383592

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top